# SDR USAA051273

- Difficulty date: October 31, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 41,009 hours, 41,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CORRODED AT STATION 867 BETWEEN S27L AND S27R.  REMOVED MINOR CORROSION AND THREE FASTENERS IN THE AREA.  INSTALLED NEW FASTNERS IAW SRM 53-00-07, DEFECT SIZE: .4"  BY .2".
